View Full Version : First time on Ritalin


Harvey Specter
11-25-16, 11:57 AM
Doc gave me ritalin 10mg ir twice a day.

Before taking it i was anxious and did breathing techniques to lower heart rate. I'm in the library. In the morning today.

9:30 Instant head buzz, headaches, I started loud tapping on my desk and I want help bad. Feeling jittery not concentrated, asked librarian to monitor me every 10 mins.

9 45: Feeling like a zombie staring in the distance, feeling down and want to sleep

10 Lots of tapping waiting for ritalin to help: nothing. Noticing I'm starting to smell.

Nothing still, just trying to controll myou heart rate and not die or anything.

I'm a totally healthy 17 year old failing higjschool skipping everyday with huge goals and ambitions. Please I'm only 17. I'm crying right now. I disappoint my mom so much... she loves me so much and wants me to do well.. I've skipped 3 weekso and she doesn't know.

Not taking this again, hoping to ask doc for adderall/modafinil and if they don't work I'm gonna go homeless and probably die. I don't know what to do

I'll probably edit this with more info but I can barely read anything now, hoping my heart is OK.

I need serious help guys please... if I don't change I'll be homeless and just want to die

Thanks so much.

john2100
11-25-16, 04:58 PM
What u are describing doesn't look like ADD or something that can be solved with Ritalin or adderal. I think the most will agree with me, suggesting to talk to a therapist,psychologist and tell them all without withholding any details.

Even take all of your posts you 've done so far and show them.

You can find on this forum practical advice, but I doubt that anybody who makes frequent posts is too eager too give any practical advice regarding your condition, but to see a professional and tell them all that bothers you. You are describing some serious symptoms and also the way you think right ,now makes it clear that it is the best to see someone again and soon.
good luck ,

sarahsweets
11-26-16, 12:47 PM
Was this for adhd or something else?